Psychosis?

I was diagnosed with Bipolar Disorder about 2 years ago.

I haven't really been to counseling or therapy yet.

For a while I refused to use medication so I would self medicate with any drug that I could get my hands on.

Well about a month ago I took some bad drugs and almost died. ever since then I can't handle the intensity of it anymore. I have panic attacks. so now i am clean and on medication. well just Topamax for now.

Well my real concern is I have been hearing things. I use to hear things before I ever touched drugs so I know it isn't because of the drugs, but I just don't know how serious it is. Does hearing whispering or screaming like in your head count as hearing voices? lol i know it seems kind of stupid but i get extremely scared.

I also feel like there is someone standing behind me or like there is someone that is about to touch me, and i turn around and there is no one there. i am constantly turning around and looking behind me. should i tell someone?

9 Answers

Relevance
  • gldjns
    Lv 7
    1 decade ago
    Favorite Answer

    You should be under the care of a psychiatrist. Bipolar reactions can be dangerous to yourself and others. The voices you're hearing are symptomatic and typical of your disorder, and I would strongly suggest you see a doctor that specializes in bipolar disorders, not only because you're hearing voices and experiencing paranoia, but because bipolar episodes do not go away by themselves, and you could end up getting yourself or someone else hurt.

  • 1 decade ago

    You have my support and sympathy. You are very sensitive.

    Bipolar is a heavy condition. Can I make a suggetion?

    please try help from Alfons Ven. Alfons stands outside of the medical society. He is a modest man and has been helping many people over many years throughout the world. He developped a cure. please check out.

    www.alfonsven.com

    the only thing you need to do is take 3 milksugargrains a day this can be combined with any other treatment as it works on a totally different plain.

    try tapping through www.emofree.com for direct selfhelp the manual is free.

    I wish you the best

  • 1 decade ago

    You really need to seek help. Your symptoms will persist or even worsen. medication is the key to controlling the way your feeling (paranoia, auditory hallucinations, panic attacks). Its not your fault you feel this way its due to a chemical imbalance in your brain. treating a mental health illness is no differnet than treating diabetes or heart disease. its important to be honest with youself and your doctor about what your feeling. more importantly medication compliance to feel heathly. adding drug use to the mix is just worsening the problem. seek out professional help care enough about yourself to do this.

  • 1 decade ago

    Yes, it sounds like psychotic features with the bipolar disorder. Or maybe schizoaffective disorder. Tell your doctor. Therapy could answer questions such as why you are feeling so paranoid. Do you have any trauma in your past that would indicate PTSD?

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    Hey lady, don't be afraid of those voices.

    You know the difference between right and wrong...

    Listen to them and try to hear what they are saying.

    The feeling that they are around you, well they are...

    Check out my 360 and in the photo albums there is one named ghost photos. Take a look at them.

    When you see what I am talking about you can contact me and we'll talk more.

    Jerry

  • 1 decade ago

    Yes you should see someone at the mental health clinic. Befor it gets worse. Sounds like you need more that just the one medication you on.

  • Anonymous
    1 decade ago

    yea but who u gonna tell if cops aint around u wait til u get home or work thats the best advice i have coz my friend shes got bipolar and its under control with topamax for her seizures shes on seroquel too want my email address if u need more help wheels_149004@yahoo.com

  • 1 decade ago

    Yes, tell someone. your doctor would be the best person. he may need to adjust your medication. It could also be a side effect of the meds. please don't ignore anything you are thinking or feeling. talk to you doctor as soon as you can

  • hahaha
    Lv 5
    1 decade ago

    look up schizoeffective disorder on webmd.com..sounds like you are having those symptoms.

Still have questions? Get your answers by asking now.